G. Blekherman, Convexity Properties of the Cone of Nonnegative Polynomials, Discrete & Computational Geometry, vol.32, issue.3, pp.345-371, 2004.
DOI : 10.1007/s00454-004-1090-x

G. Blekherman, There are significantly more nonegative polynomials than sums of squares, Israel Journal of Mathematics, vol.253, issue.2, pp.355-380, 2006.
DOI : 10.1007/BF02771790

G. Blekherman, Nonnegative polynomials and sums of squares, Journal of the American Mathematical Society, vol.25, issue.3, pp.617-635, 2012.
DOI : 10.1090/S0894-0347-2012-00733-4

G. Blekherman, J. Hauenstein, J. C. Ottem, K. Ranestad, and B. Sturmfels, Abstract, Compositio Mathematica, vol.92, issue.06, pp.148-2012
DOI : 10.1016/j.jsc.2011.08.023

A. Causa and R. Re, On the maximum rank of a real binary form, Annali di Matematica Pura ed Applicata, vol.212, issue.2, pp.55-59, 2011.
DOI : 10.1007/s10231-010-0137-2

M. Choi and T. Lam, Extremal positive semidefinite forms, Mathematische Annalen, vol.32, issue.1, pp.1-18, 1977.
DOI : 10.1007/BF01360024

J. P. Dedieu, Obreschkoff's theorem revisited: what convex sets are contained in the set of hyperbolic polynomials? Journal of pure and applied algebra, pp.269-278, 1992.

W. Fenchel and D. W. Blackett, Convex cones, sets and functions, 1953.

R. J. Gardner, M. Longinetti, and L. Sgheri, Reconstruction of orientations of a moving protein domain from paramagnetic data, Inverse Problems, vol.21, issue.3, p.879, 2005.
DOI : 10.1088/0266-5611/21/3/006

J. Harris, Algebraic geometry: a first course, 1992.
DOI : 10.1007/978-1-4757-2189-8

R. Hartshorne, Algebraic geometry [12] D. Hilbert. ¨ Uber die darstellung definiter formen als summe von formenquadraten, Mathematische Annalen, vol.52, issue.323, pp.342-350, 1888.

S. Karlin, Representation theorems for positive functions, J. Math. Mech, vol.12, issue.4, pp.599-618, 1963.

S. Karlin and L. S. Shapley, Geometry of moment spaces, Memoirs of the American Mathematical Society, vol.0, issue.12, 1951.
DOI : 10.1090/memo/0012

T. S. Motzkin, The arithmetic-geometric inequality, Proc. Sympos. Wright-Patterson Air Force Base, pp.205-224, 1965.

V. Powers and B. Reznick, Notes towards a constructive proof of Hilbert???s theorem on ternary quartics, Quadratic Forms and Their Applications Contemp. Math, pp.209-227, 1999.
DOI : 10.1090/conm/272/04405

B. Reznick, Sums of even powers of real Linear Formas, 1992.

B. Reznick, Some concrete aspects of Hilbert???s 17th Problem, Contemporary Mathematics, vol.253, pp.251-272, 2000.
DOI : 10.1090/conm/253/03936

B. Reznick, On the Length of Binary Forms, 2010.
DOI : 10.1007/978-1-4614-7488-3_8

R. Sanyal, F. Sottile, and B. Sturmfels, ORBITOPES, Mathematika, vol.22, issue.02, pp.275-314, 2011.
DOI : 10.1007/BF01443605